# SDR DALA2024061106009

- Difficulty date: June 6, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N102DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50021
- Aircraft time: 12,598 hours, 5,880 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: C01612634005
- Condition: Cracked
- Location: Nr 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOSING PLATES, SLAT NO.2 TRACK NO.4 CRACKED.  REPLACED CLOSING PLATE, SLAT#2, TRACK#4, IAW A220 AMP BD500- A-J57-42-39-02AAA-720A-A. UP TO STEP#2 STANDING BY FOR ADJUSTMENT OF THE HOUSING PLATE IAW D500-A-J57-42-39- 02AAA-720A-A.
